Electron. J. Diff. Equ., Vol. 2015 (2015), No. 36, pp. 1-10.

Solvability of multipoint differential operators of first order

Zameddin I. Ismailov, Pembe Ipek

Based on methods of operator theory, we describe all boundedly solvable extensions of the minimal operator generated by a linear multipoint functional differential-operator expression of first order, in a direct sum of Hilbert space of vector-functions. We also study the structure of spectrum of these extensions.

Submitted January 2, 2015. Published February 10, 2015.
Math Subject Classifications: 47A10.
Key Words: Differential operators; solvable extension; spectrum.

Show me the PDF file (209 KB), TEX file, and other files for this article.

Zameddin I. Ismailov
Karadeniz Technical University
Department of Mathematics
61080, Trabzon, Turkey
email: zameddin.ismailov@gmail.com
Pembe Ipek
Karadeniz Technical University
Institute of Natural Sciences
61080 Trabzon, Turkey
email: pembeipek@hotmail.com

Return to the EJDE web page